Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Can high triglycerides cause erectile dysfunction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6580 Questions
Can High Tryclicerides cause Erectile disfuntion
symptoms include only being fully erect in the morning and unable to get or sustain an erection at any other time.
Posted Fri, 25 May 2012 in Erectile Dysfunction
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query.
Erectile dysfunction is inability to get or maintain an erection that is firm enough for man to have intercourse.
Erectile dysfunction(ED) is common in adult men and almost all men are affected at some or other time.
Any difficulty in having or keeping an erection more than 25% of time then it is considered a problem.
High triglycerides can cause ED.
In general, the cause of erectile dysfunction is divided into 2 types:  

Psychological (mental) causes 
Physical or organic (having to do with a bodily organ or an organ system) causes

Psychological factors are
Stress related to work or family issues
Anxiety associated with sex because of prior bad experience
Inability to communicate with your partner etc.

Physical causes may include 
Diabetes,kidney diseases,alcoholism,smoking,high cholesterol,over or under active thyroid,vascular diseases,prostate or bladder surgeries,obesity,lack of exercises etc.
ED can be causes by use of various medicines like anti depressants,anti histaminics,tranquilizers,etc.
Advice for you
Reduce your weight
Stop smoking and moderate your alcohol
Regular exercises
Talk to your partner
Stop taking drugs
Take medicines for reduction of triglycerides
Do XXXXXXX berthing exercises fir stress reduction

Normally such measures should help you but if you still don't get alright with these self care techniques,you may consult your doctor.
I think I have explained the things in detail however you can revert to me for any further query.
Thanks and best of luck.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor